Alert archive / Arkansas / River Flood Warnings in 2008
River Flood Warning 111, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 16, 2008, 8:55 AM CDT for Crawford County, Sebastian County, Arkansas. It took effect at Jun 18, 2008, 3:24 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 16, 2008, 8:55 AM CDT (13:55 UTC)
- In effect from
- Jun 18, 2008, 3:24 PM CDT
- Expired
- Jun 18, 2008, 8:33 AM CDT
- In force
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
Counties Crawford County, AR, Sebastian County, AR
The river
Written for the forecast point Arkansas River at Van Buren (VBUA4).
- Action stage
- 22 ft
- Minor stage
- 22 ft
- Moderate stage
- 26 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07250500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 161355 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 855 AM CDT MON JUN 16 2008 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS... ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. ARC033-131-162155- /O.NEW.KTSA.FL.W.0111.080618T1536Z-080620T0130Z/ /VBUA4.1.ER.080618T1536Z.080619T0000Z.080619T1930Z.NO/ 855 AM CDT MON JUN 16 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ARKANSAS RIVER AT VAN BUREN. * FROM WEDNESDAY MORNING TO THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM MONDAY THE STAGE WAS 21.05 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 22.6 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY AFTERNOON. * IMPACT...AT 23.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
8 follow-up statements
000 WGUS84 KTSA 162008 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 308 PM CDT MON JUN 16 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS... ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. ARC033-131-170408- /O.EXT.KTSA.FL.W.0111.080618T2024Z-080620T0600Z/ /VBUA4.1.ER.080618T2024Z.080619T0600Z.080620T0000Z.NO/ 308 PM CDT MON JUN 16 2008 ...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * FROM WEDNESDAY AFTERNOON TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM MONDAY THE STAGE WAS 20.53 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE ABOVE FLOOD STAGE WEDNESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 22.4 FEET BY THURSDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EVENING. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
000 WGUS84 KTSA 170145 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 845 PM CDT MON JUN 16 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS.. ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. ARC033-131-170945- /O.CON.KTSA.FL.W.0111.000000T0000Z-080620T0600Z/ /VBUA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 845 PM CDT MON JUN 16 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM MONDAY THE STAGE WAS 20.41 FEET. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CREST NEAR FLOOD STAGE WEDNESDAY AFTERNOON. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
000 WGUS84 KTSA 170729 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 229 AM CDT TUE JUN 17 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS... ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. ARC033-131-171529- /O.EXT.KTSA.FL.W.0111.000000T0000Z-080619T0000Z/ /VBUA4.1.ER.080618T1800Z.080618T1800Z.080618T1800Z.NO/ 229 AM CDT TUE JUN 17 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM TUESDAY THE STAGE WAS 20.46 FEET. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY WEDNESDAY AFTERNOON. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
000 WGUS84 KTSA 171350 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 850 AM CDT TUE JUN 17 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS.. ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. ARC033-131-172150- /O.CON.KTSA.FL.W.0111.000000T0000Z-080619T0000Z/ /VBUA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 850 AM CDT TUE JUN 17 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM TUESDAY THE STAGE WAS 20.58 FEET. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO CREST JUST BELOW FLOOD STAGE AT 21.5 EARLY FRIDAY MORNING AND REMAIN NEAR FLOOD STAGE FOR SEVERAL DAYS. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
000 WGUS84 KTSA 172005 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 305 PM CDT TUE JUN 17 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS.. ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. ARC033-131-180405- /O.CON.KTSA.FL.W.0111.000000T0000Z-080619T0000Z/ /VBUA4.1.ER.080618T0900Z.080618T1200Z.080618T1800Z.NO/ 305 PM CDT TUE JUN 17 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM TUESDAY THE STAGE WAS 20.87 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 22.1 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY AFTERNOON. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
000 WGUS84 KTSA 180119 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 819 PM CDT TUE JUN 17 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS... ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. ARC033-131-180919- /O.EXT.KTSA.FL.W.0111.000000T0000Z-080618T1800Z/ /VBUA4.1.ER.080618T1200Z.080618T1200Z.080618T1200Z.NO/ 819 PM CDT TUE JUN 17 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM TUESDAY THE STAGE WAS 21.22 FEET. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO REMAIN BETWEEN 21.0 AND 22.2 FEET FOR THE NEXT COUPLE OF DAYS BEFORE FALLING APPRECIABLY. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
000 WGUS84 KTSA 180722 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 222 AM CDT WED JUN 18 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS.. ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. OKC101-181522- /O.EXT.KTSA.FL.W.0110.000000T0000Z-080619T2159Z/ /MKGO2.1.ER.080617T0243Z.080617T1115Z.080619T1559Z.NO/ 222 AM CDT WED JUN 18 2008 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM WEDNESDAY THE STAGE WAS 28.46 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY LATE THURSDAY MORNING. * IMPACT...AT 28.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$ ARC033-131-181521- /O.CON.KTSA.FL.W.0111.000000T0000Z-080618T1800Z/ /VBUA4.1.ER.080618T1200Z.080618T1200Z.080618T1200Z.NO/ 222 AM CDT WED JUN 18 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM WEDNESDAY THE STAGE WAS 21.53 FEET. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS MORNING. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
000 WGUS84 KTSA 181333 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 833 AM CDT WED JUN 18 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ARKANSAS... ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-182133- /O.EXT.KTSA.FL.W.0110.000000T0000Z-080620T1912Z/ /MKGO2.1.ER.080617T0243Z.080619T1200Z.080620T1312Z.NO/ 833 AM CDT WED JUN 18 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM WEDNESDAY THE STAGE WAS 28.76 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL CONTINUE RISING TO NEAR 29.6 FEET THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 30.0 FEET...A BOATING MARINA NORTH OF OG&E POWER PLANT WILL BE FLOODED. SOME AGRICULTURAL LANDS WILL BE FLOODED. $$ ARC033-131-181403- /O.CAN.KTSA.FL.W.0111.000000T0000Z-080618T1800Z/ /VBUA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 833 AM CDT WED JUN 18 2008 THE FLOOD WARNING IS CANCELLED FOR THE ARKANSAS RIVER AT VAN BUREN. * AT 800 AM WEDNESDAY THE STAGE WAS 21.51 FEET. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE ARKANSAS RIVER AT VAN BUREN WILL CREST BELOW FLOOD STAGE AT 21.8 FEET FRIDAY MORNING. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 16, 2:56 AM CDT, 5 hours 59 minutes earlier.
Area forecast discussion, Jun 16, 2:56 AM CDT, 5 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
256 AM CDT MON JUN 16 2008
.DISCUSSION...
BUSY OVERNIGHT WITH PLENTY OF STRONG TO SEVERE CONVECTION...AND
FLASH FLOODING. SOUTH MOVING CONVECTIVE COMPLEX THAT AFFECTED FAR
ERN OK AND NW AR EARLIER HAS DISSIPATED...HOWEVER ADDITIONAL STORMS
THAT DEVELOPED NE OF TULSA OFF AN OLD OUTFLOW BOUNDARY HAD MERGED
WITH A SOUTHEAST MOVING MCS THAT WAS AFFECTING WESTERN SECTIONS OF
THE FA. THIS COMPLEX WILL CONTINUE A SOUTHEASTERLY MOVEMENT...AND
WILL BEGIN AFFECTING FAR ERN OK AND NW AND WC AR BETWEEN 08Z-10Z.
FLASH FLOOD WATCH IN EFFECT FOR ZONES MAINLY NORTH OF I-40 UNTIL
12Z. HAVENT QUITE DECIDED WHAT TO DO WITH IT AT THIS TIME AS
LATEST MODEL RUNS OFFER VERY LITTLE HELP REGARDING SHORT TERM QPF
PLACEMENT. HOWEVER IT APPEARS WITH NEW CONVECTION DEVELOPING AND
EXTENSION OF THE FA WILL LIKELY BE NEEDED. WILL BASE FIRST PERIOD POPS
OFF OF RADAR TRENDS.
OTHERWISE THE BEAT GOES ON...PESKY NORTHWEST UPPER FLOW...SURFACE
AS WELL AS ELEVATED BOUNDARIES WILL RESULT IN CONTINUED CONVECTIVE
CHANCES FOR MOST OF THIS FORECAST CYCLE. HOPEFULLY BY NEXT
WEEKEND...UPPER RIDGE WILL BUILD BACK OVER THE SRN PLAINS...WHICH
WILL CURB RAIN CHANCES BUT INCREASE THE HEAT. WONT GET CARRIED
AWAY WITH POPS...WITH MOST PERIODS FALLING IN THE CHANCE CATEGORY.
TEMPERATURE WISE...WONT STRAY TOO FAR FROM GUIDANCE...AND IF
ANYTHING WILL CONTINUE TO ERR ON THE COOL SIDE GIVEN THE
DIFFICULTY IN DEPICTING AREAS OF RAIN COOLED AIR AND CLOUD COVER.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 82 66 78 64 / 50 50 50 30
FSM 83 66 78 66 / 70 40 50 30
MLC 92 68 84 65 / 60 50 50 30
BVO 78 63 79 62 / 50 50 50 20
FYV 81 60 78 59 / 60 40 50 20
BYV 80 60 80 59 / 70 40 50 20
MKO 85 66 78 64 / 60 50 50 30
MIO 80 61 81 61 / 50 30 50 20
F10 89 67 82 64 / 50 50 50 30
HHW 95 69 87 66 / 60 50 50 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ072.
AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...18
LONG TERM....23In the hours before
Local storm report, Jun 16, 3:33 AM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
333 AM CDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM FLASH FLOOD 5 SSW BROKEN ARROW 35.99N 95.82W
06/16/2008 TULSA OK NWS EMPLOYEE
SEVERAL STREETS FLOODED IN SOUTH BROKEN ARROW
&&
SFPSpecial weather statement, Jun 16, 3:52 AM CDT, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
352 AM CDT MON JUN 16 2008
OKZ049-070-072>076-160945-
HASKELL OK-LATIMER OK-LE FLORE OK-MUSKOGEE OK-PITTSBURG OK-PUSHMATAHA
OK-SEQUOYAH OK-
352 AM CDT MON JUN 16 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND SEQUOYAH
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHERN LE FLORE...PITTSBURG...NORTHERN PUSHMATAHA
AND LATIMER
AT 352 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MARBLE CITY TO HAYWOOD...MOVING SOUTH AT 34 MPH.
A LARGE PORTION OF SOUTHEASTERN MUSKOGEE...SEQUOYAH...HASKELL...
NORTHERN LE FLORE...PITTSBURG...NORTHERN PUSHMATAHA AND LATIMER
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 445 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3423 9576 3430 9579 3451 9579 3452 9568
3459 9568 3459 9588 3468 9589 3468 9599
3490 9609 3532 9538 3531 9535 3534 9534
3565 9482 3564 9471 3509 9444 3500 9444
TIME...MOT...LOC 0852Z 338DEG 30KT 3555 9478 3486 9596Special weather statement, Jun 16, 4:39 AM CDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
439 AM CDT MON JUN 16 2008
OKZ049-073-075-076-161100-
LATIMER OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-
439 AM CDT MON JUN 16 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN LE FLORE...SOUTHERN PITTSBURG...PUSHMATAHA AND
LATIMER
AT 439 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 10 MILES NORTHEAST OF RED OAK TO 4 MILES SOUTH OF
DAMON TO 2 MILES SOUTHWEST OF BACHE...MOVING SOUTHEAST AT 28 MPH.
A LARGE PORTION OF SOUTHWESTERN LE FLORE...SOUTHERN PITTSBURG...
PUSHMATAHA AND LATIMER COUNTIES WILL BE AFFECTED BY THESE STORMS
THROUGH 600 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3420 9566 3452 9573 3452 9568 3459 9568
3459 9575 3493 9583 3484 9537 3507 9496
3506 9494 3454 9449 3451 9504 3426 9508
TIME...MOT...LOC 0939Z 315DEG 24KT 3507 9498 3477 9528
3484 9564Special weather statement, Jun 16, 5:54 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
554 AM CDT MON JUN 16 2008
OKZ049-053-161200-
CHOCTAW OK-PUSHMATAHA OK-
554 AM CDT MON JUN 16 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHEASTERN CHOCTAW AND SOUTHERN PUSHMATAHA
AT 554 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CLOUDY...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SOBOL...CORINNE AND CLOUDY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3428 9545 3442 9531 3426 9503 3424 9504
3424 9513 3416 9513 3415 9515 3412 9515
3405 9515 3405 9516
TIME...MOT...LOC 1054Z 310DEG 17KT 3430 9529Special weather statement, Jun 16, 6:39 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
639 AM CDT MON JUN 16 2008
OKZ054>056-059>061-161245-
NOWATA OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
639 AM CDT MON JUN 16 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN ROGERS...SOUTHWESTERN NOWATA...WASHINGTON...SOUTHERN
OSAGE...TULSA AND PAWNEE
AT 639 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHEAST OF BARTLESVILLE TO 3 MILES
SOUTHWEST OF BARNSDALL TO 7 MILES WEST OF WYNONA TO 7 MILES NORTHEAST
OF APPERSON...MOVING SOUTHEAST AT 23 MPH.
A LARGE PORTION OF WESTERN ROGERS...SOUTHWESTERN NOWATA...
WASHINGTON...SOUTHERN OSAGE...TULSA AND PAWNEE COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 745 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3631 9558 3609 9592 3608 9618 3612 9630
3615 9630 3616 9629 3617 9626 3617 9627
3617 9642 3622 9658 3678 9680 3659 9648
3659 9623 3681 9588
TIME...MOT...LOC 1139Z 334DEG 20KT 3668 9593 3651 9618
3650 9643 3678 9664Special weather statement, Jun 16, 7:44 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
744 AM CDT MON JUN 16 2008
OKZ054-057>068-070-161345-
CHEROKEE OK-CRAIG OK-CREEK OK-DELAWARE OK-MAYES OK-MUSKOGEE
OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-ROGERS
OK-TULSA OK-WAGONER OK-
744 AM CDT MON JUN 16 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OKMULGEE...WAGONER...ROGERS...NORTHWESTERN DELAWARE...SOUTHERN
CRAIG...WESTERN OTTAWA...SOUTHEASTERN OSAGE...CREEK...TULSA...
MAYES AND PAWNEE
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE...NORTHWESTERN CHEROKEE AND NORTHERN
OKFUSKEE
AT 744 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES WEST OF PAWNEE TO 2 MILES NORTH OF
TERLTON TO TULSA TO 3 MILES NORTH OF BUSHYHEAD TO 5 MILES NORTHEAST
OF BLUEJACKET...MOVING SOUTH AT 33 MPH.
A LARGE PORTION OF OKMULGEE...NORTHWESTERN MUSKOGEE...WAGONER...
ROGERS...NORTHWESTERN DELAWARE...SOUTHERN CRAIG...WESTERN OTTAWA...
SOUTHEASTERN OSAGE...CREEK...NORTHWESTERN CHEROKEE...NORTHERN
OKFUSKEE...TULSA...MAYES AND PAWNEE COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 845 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
VERY HEAVY RAINFALL.
LAT...LON 3629 9650 3621 9594 3658 9552 3660 9543
3664 9543 3697 9494 3644 9466 3588 9541
3555 9575 3560 9639 3566 9663 3616 9663
3616 9681 3625 9683 3625 9692 3633 9692
3635 9704 3644 9704
TIME...MOT...LOC 1244Z 353DEG 29KT 3633 9693 3620 9648
3612 9592 3649 9550 3683 9500The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:10 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 65 min |
| Jun 15, 7:27 PM CDT | Special Weather Statement | TSA | Carroll | 33 min |
| Jun 15, 7:32 PM CDT | Special Weather Statement | TSA | Benton | 28 min |
| Jun 15, 7:40 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 80 min |
| Jun 15, 8:04 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 41 min |
| Jun 15, 8:14 PM CDT | Special Weather Statement | TSA | Carroll | 31 min |
| Jun 15, 8:49 PM CDT | Special Weather Statement | TSA | Benton, Madison | 56 min |
| Jun 15, 8:52 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 53 min |
| Jun 15, 8:59 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 38 min |
| Jun 15, 9:07 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 38 min |
| Jun 15, 9:34 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 41 min |
| Jun 15, 9:51 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 54 min |
| Jun 15, 10:08 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 37 min |
| Jun 15, 10:29 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 46 min |
| Jun 15, 10:54 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 66 min |
| Jun 15, 11:11 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 34 min |
| Jun 15, 11:54 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 66 min |
| Jun 16, 12:20 AM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 3 hr |
| Jun 16, 12:58 AM CDT | Special Weather Statement | TSA | Polk | 47 min |
Nearby
River Flood Warnings in Arkansas, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.